# SDR 2014FA0000497

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0101103
- Part serial: D94429
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CELL FAILED PSI TEST IAW MFG RECOMMENDED TESTING.
